# SDR SIMA201808232002

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 32,529 hours, 27,924 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0301
- Part serial: 01984
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB ON TAKE OFF MANUAL SYSTEM WOULD NOT PRESSURIZE THE AIRCRAFT CABIN PRESSURE GOT UP TO 9500.  REMOVED AND REPLACED THE MANUAL PRESSURE CONTROLLER IAW EMB 145 AMM 21-31-02. MANUAL PRESURIZATION CONTROL OPS CHECK GOOD
